# SDR SWAA2021092000778

- Difficulty date: August 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT ; 2021-356621 / [01] REMOVED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE; GUSSET MUST BE REPLACED.; [02] PERFORMED VISUAL INSPECTION ON GUSSET REMOVED ARAEA AND NO FOUND MORE DAMAGE.; [03] STEP 1 AND 2 COMPLETED; AND NO FOUND MORE DAMAGE AT INSPECTED AREA.; [04] DRILLED HOLES ON NEW GUSSET AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-40-05 AND 51-20-01.; [05] OK TO INSTALL NEW GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT.; [06] STEP 4 AND 5 COMPLETE RII.; [07] INSTALLED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT; IAW B737-700 SRM 51-40-02 AND DRAWING #143A7902 REV: E; [08] GUSSET INSTALLATION PER STEP 7 COMPLETE  RII ACCOMPLISHED; [09] REPLACED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT; IAW B737-700 SRM 51-40-02 AND DRAWING #143A7902 REV: E
